ArticleOriginal scientific text
Title
On a class of Markov type semigroups in spaces of uniformly continuous and bounded functions
Authors 1
Affiliations
- Scuola Normale Superiore, Piazza dei Cavalieri 7, 56126 Pisa, Italy
Abstract
We study a new class of Markov type semigroups (not strongly continuous in general) in the space of all real, uniformly continuous and bounded functions on a separable metric space E. Our results allow us to characterize the generators of Markov transition semigroups in infinite dimensions such as the heat and the Ornstein-Uhlenbeck semigroups.
Bibliography
- W. Arendt, Vector valued Laplace transforms and Cauchy problems, Israel J. Math. 59 (1987), 327-352.
- R. B. Ash, Real Analysis and Probability, Academic Press, New York, 1972.
- P. Cannarsa and G. Da Prato, Infinite dimensional elliptic equations with Hölder continuous coefficients, Adv. Differential Equations 1 (1996), 425-452.
- P. Cannarsa and G. Da Prato, Potential theory in Hilbert spaces, in: Proc. Sympos. Appl. Math. 54, Amer. Math. Soc., 1998, 27-51.
- S. Cerrai, A Hille-Yosida theorem for weakly continuous semigroups, Semigroup Forum 49 (1994), 349-367.
- S. Cerrai and F. Gozzi, Strong solutions of Cauchy problems associated to weakly continuous semigroups, Differential Integral Equations 8 (1994), 465-486.
- G. Da Prato and A. Lunardi, On the Ornstein-Uhlenbeck operator in spaces of continuous functions, J. Funct. Anal. 131 (1995), 94-114.
- G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia Math. Appl. 44, Cambridge Univ. Press, 1992.
- J. Diestel, Sequences and Series in Banach Spaces, Grad. Text. in Math. 92, Springer, New York, 1984.
- E. B. Dynkin, Markov Processes, Vol. I, Springer, Berlin, 1965.
- N. Ethier and T. G. Kurtz, Markov Processes, Characterization and Convergence, Wiley, 1986.
- M. Fuhrman and M. Röckner, Generalized Mehler semigroups: the non-Gaussian case, Potential Anal., to appear.
- L. Gross, Potential theory on Hilbert space, J. Funct. Anal. 1 (1967), 123-181.
- P. Guiotto, Non-differentiability of heat semigroups in infinite dimensional Hilbert spaces, Semigroup Forum 55 (1997), 232-236.
- M. Hieber and H. Kellerman, Integrated semigroups, J. Funct. Anal. 84 (1989), 160-180.
- B. Jefferies, Weakly integrable semigroups on locally convex spaces, ibid. 66 (1986), 347-364.
- B. Jefferies, The generation of weakly integrable semigroups, ibid. 73 (1987), 195-215.
- H. H. Kuo, Gaussian Measures in Banach Spaces, Lecture Notes in Math. 463, Springer, 1975.
- A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser, 1995.
- A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983.
- E. Priola, Schauder estimates for a homogeneous Dirichlet problem in a half space of a Hilbert space, Nonlinear Anal., to appear.
- E. Priola, π-Semigroups and applications, preprint n. 9, Scuola Norm. Sup. Pisa, 1998.
- K. Yosida, Functional Analysis, 4th ed., Springer, Berlin, 1974.
- L. Zambotti, A new approach to existence and uniqueness for martingale problems in infinite dimensions, preprint n. 13, Scuola Norm. Sup. Pisa, 1998.